# SDR CALA0400643

- Difficulty date: September 19, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 57,117 hours, 29,818 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: F40D41
- Condition: Shorted
- Location: Row 18 Abc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

SMOKE BEGAN COMING FROM THE FLOURESCENT SIDEWALL LIGHTING AT ROWS 18-19 ABC WHILE EN ROUTE FROM TUS TO IAH.  THE HALON FIRE EXTINGUISHER WAS USED, LIGHTS WERE TURNED OFF, AND CIRCUIT BREAKERS WERE PULLED.  THE SMOKE SUBSEQUENTLY CLEARED AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND THE LIGHT SOCKET AT ROW 18 ABC SHORTED.  THE LIGHT SOCKET WAS REMOVED AND REPLACED.  IN ADDITION, THE FIRE EXTINGUISHER WAS REPLACED.
